# SDR USAA2009020990299

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 62,658 hours, 27,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D53480193200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT - MAJOR REPAIR - EXFOLIATION CORROSION ON INTERNAL DOUBLER OF RIGHT LAV SYSTEM VACUUM GENERATOR EXHAUST PORT.  REPAIRED INTERNAL DOUBLER AND FUSELAGE SKIN IAW A320 SRM 53-41-11.
